# SDR KBM2005F00156

- Difficulty date: July 18, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 7323 · Turbine Governor
- Part: Control Cable
- Part number: 704A34130141
- Condition: Worn
- Location: Engine Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE GOVERNOR CABLE WORN, REMOVED AND REPLACED.  (K)
